# SDR CALA2021101401857

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737-900ER
- Aircraft serial: 33457
- Aircraft time: 42,480 hours, 14,671 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 143A61122
- Condition: None
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE L/P 3655983, 3656677 DENT ON LOWER LEFT PORTION OF FWD CARGO DOOR SKIN. THIS DATE IS THE NEXT AIRCRAFT C-CHECK DDD ENSURE PART 3 IS ACCOMPLISHED DURING THIS VISIT. SEE L/P 3656677 FOR ALL WORKED ACCOMPLISHED. PERFORMED TIME-LIMITED REPAIR PER ECRA 5230-02098 PART 1. ACCOMPLISH PART 2 INSPECTIONS WITHIN EVERY 1500 FLIGHT HOURS AND PART 3 PERMANENT REPAIR ON OR BEFORE 06/12/21. NOTE TO PLANNING: REF EC/RA #: 5230-02098. INITIATED A DIP TO "ACCOMPLISH PART 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS WITHIN EVERY 1,500 FLIGHT HOURS AND PART 3 PERMANENT REPAIR ON OR BEFORE 06/12/2021." NOTE TO PLANNING: THIS DATE IS THE NEXT AIRCRAFT C-CHECK DDD. ENSURE PART 3 IS ACCOMPLISHED DURING THIS VISIT. REVIEWED BY QC QC REVIEWED RECORDS UPDATE INSPECTED DENT, REMAINS WITHIN LIMITS. INSPECTED DENT VISUALLY IN DETAIL, FOUND NO EVIDENCE OF CRACKING NOR CORROSION PER ECRA 5230-02098. INSPECTED DENT, REMAINS WITHIN LIMITS. RECORDS UPDATE *********PER MRB DIP REV DTD 05MAY21********** ******PER MRB DIP REV DTD 05MAY21, LIMIT CHANGE AS FOLLOWS:***** RIR: 1500 F/H T/A: ON OR BEFORE 29SEP21.........LT/U224600 ACCOMPLISH PART 2 INSP WITHIN EVERY 1500 FLIGHT HRS AND PART 3 P ERMAENT REPAIR ON OR BEFORE 9/29/2021, NOT TO EXCEED 15,868 TOTA L FLIGHT CYCLES. DIP LIMIT Y ***QC UPDATE*** TOMCQC REV PERFORMED ACCOMPLISHED PERMANANT REPAIR IAW AAR EA 210179 & UAL ECRA 5230-02166. ADD EMP:V920656 PERMANENT REPAIR ACCOMPLISHED IAW ECRA 5230-02166 CARRY OK TO CL EAR. AAR INSP A-49 V895387
